MAUDE Adverse Event Report: BEMIS DE MEXICO BEMIS 1500CC QUICK-FIT SUCTION LINER

BEMIS DE MEXICO BEMIS 1500CC QUICK-FIT SUCTION LINER
Model Number 1504RBM N
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
Caremount medical p.C.Had two more events of the bemis liner 1504rbm n leaking suctioned contents into the outer hard canister.This report is for the event on 4/5/22 lot 202605.
 
Additional Manufacturer Narrative
This is the second occurrence reported to bemis for a 1500cc liner leak.There were two liners that leaked suctioned content into the outer canister.This report is capturing the information from the event on 4/5/2022 lot 202605.The other liner leaked on 3/31/22 and that lot number could not be confirmed.The liner lot size are 20,000 and are sold to many customers and this is the only complaint received.The source of the leak could not be identiited.

Brand Name
BEMIS 1500CC QUICK-FIT SUCTION LINER
Common Device Name
SUCTION LINER
Manufacturer (Section D)
BEMIS DE MEXICO
av texas #200
parque industrial nacional
cienega de flores, nl 65550
MX  65550
Manufacturer (Section G)
BEMIS DE MEXICO
av texas #200
parque industrial nacional
cienega de flores, nuevo leon 65550
MX   65550
Manufacturer Contact
rodolfo villarreal
av texas #200
parque industrial nacional
cienega de flores, nl 65550
MX   65550
MDR Report Key14316738
Report Number3011198121-2022-00003
Device Sequence Number4677062
Product Code GCX
UDI-Device Identifier00073088159533
UDI-Public073088159533
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K771737
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2024
Device Model Number1504RBM N
Device Lot Number202605
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/05/2022
Initial Report FDA Received Date05/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/11/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown